# SDR DALA2023091307512

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,568 hours, 31,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SEVERAL DENTS ON UPPER SKIN OF MAIN FLAP-INBD BTW MFSTA 187.00-154.00APPROX AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00212: DENTS ON INBD MAIN FLAP BTW MFTSA 187.00 TO 154.00 FROM LH WING WERE REPAIRED ERA 611636-14 (2966033)
